Hi everyone, new to the site, all help welcome.
I have been suffering with hypo and hashi for years now (I'm 29) generally increasing or lowering my dose based on symptoms and I manage this well.
However I have recently been put on T3 and after a few months everything regulated where I needed 100 Levo and half a T3 and felt amazing. However 2 months in I feel nausea, increased food sensitive, loss of appetite and extreme fatigue where I keep actually falling asleep and it takes me a full hour to wake up in morning so having to awake earlier and earlier for work. Also I used to suffer from back stiffness to the point where I couldn't put my seat belt on by twisting around but once I was on the right dose of Levo this went away, BUT ITS BACK WITH A VENGENCE. I don't understand, I felt like wonder women for the last few months so where on earth is this coming from. I have to change my does every now and again... t3 up to one full tab plus Levo up to 100, or Levo alternating between 75-100 and t3 down to one half and I regulate accordingly within a few days. But this last few months I have been reguy and feeling great on100 Levo and half t3 but the only relief I have gotten today is from a few days is with no t3 then one day half a tab and 75 Levo, surely this can't be right...I don't want to under medicate and dive right back into where I was a year ago. I should also mention I take 4.5 LDN and have been for over a year.
This nausea and fatigue are awful.
Anyway I'm completely mixed up now and not sure what to do any advice or has anyone experienced similar symptoms well into their treatment routine.